# SDR ABXA20200803201

- Difficulty date: October 25, 2020
- Submitted: October 27, 2020
- Operation: Air carrier
- Aircraft: N364CM
- Make and model: Boeing 767338
- Aircraft serial: 24531
- Aircraft time: 90,158 hours, 33,590 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Module
- Part number: 285T009917MODB
- Part serial: D02801
- Condition: Faulted
- Location: Te Flaps
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ABORTED T/O FOR RED FLAPS EICAS MESSAGE WITH FLAPS IN THE "5" POSITION, ALSO GOT A "NO LAND 3" FLAG.  AIRCRAFT BACK TO GATE, GROUNDED BY MAINTENANCE.  BITE CHECK OF PSEU, FSEU AND FSPM'S, SHOW CENTER FSPM WITH MODULE FAULT.  REMOVED AND REPLACED CENTER FSPM, IAW B767 AMM 27-61-00.  BITE CHECK GOOD FOR TAKE OF CONFIG BITE CHECK GOOD.  A/C DOWNGRAFED TO CAT I PENDING 30/40 CHECKS, AICRAFT RELEASED.
